| Catalog Number |
659760 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that palodent plus univ 2 ring ref ring broke during use.No injury.
Additional Manufacturer Narrative
Return ring was broken.Product did not meet specifications.Unable to investigate further due to unknown lot number of product.